# SDR MASA2011040602338

- Difficulty date: April 3, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 19,265 hours, 15,455 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION MESSAGE.  REMOVED AND REPLACED PX102 SENSOR.
